# SDR DLM11960140

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD BROKE ON DESCENT THROUGH FL 310.  REPLACED CAPT WINDSHIELD PER M/M 56-11-01.  ALSO, REPLACED ANTI-ICE CONTROLLER ON LOG 790446/002.
